Duke Mathematical Journal

Khintchine’s problem in metric Diophantine approximation

R. J. Duffin and A. C. Schaeffer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 8, Number 2 (1941), 243-255.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077492641

Digital Object Identifier
doi:10.1215/S0012-7094-41-00818-9

Mathematical Reviews number (MathSciNet)
MR0004859

Zentralblatt MATH identifier
0025.11002

Subjects
Primary: 10.0X

Citation

Duffin, R. J.; Schaeffer, A. C. Khintchine’s problem in metric Diophantine approximation. Duke Math. J. 8 (1941), no. 2, 243--255. doi:10.1215/S0012-7094-41-00818-9. http://projecteuclid.org/euclid.dmj/1077492641.


Export citation